MathSciNet Relay Station
MathSciNet bibliographic data
MR508316 (58 #22742) 34B20 (47E05)
Devinatz, Allen The deficiency index problem for ordinary selfadjoint differential operators. Bull. Amer. Math. Soc. 79 (1973), 1109–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement